i'm a 22 year old male, i eat relatively well and used to play football (soccer) 3 times a week. however...
around 6 months ago i started getting chest pains on my left side, a sort of dull aching sensation. I went to the doctor and they diagnosed acid reflux, the prescribed rabeprazole however had no affect, yet 2 doctors appointments later i was told to stick at it. a few months after the pain start i fractured my rib, which i was convinced was related to the chest pain yet the doctors saw it as a coincidence.
A couple of months ago, i then started getting stomach pains situated over my hips, these continued for around 2 week. I was prescribed Mebeverin as the doc thought it was IBS, after a few days on mebeverin however i pulled up in work with a tight gripping pain in my stomach and was unable to stand up. I went to the hospital, and they said it still sounded like IBS so stick with the mebeverin.
The dull aching pains have no moved down to the tendons in the tops of my arms, so virtually my entire upper body now aches. Some days i wake up and it feels as if i've done 12 rounds with a boxer, as i feel tender and bruised all over - there is never any bruising though.
I've had 9 different blood tests, urine and stool samples, chest x-rays and lung tests yet all i've come back perfectly fine. Stress, anxiety, acid reflux and IBS have all now been ruled out. I went to see a chest physician yesterday and he and his colleague both said they were totally stumped, just said it sounds like a musculoskeletal condition yet they don't know what. I'm waiting on results from a further 2 blood tests and have made an appointment for an ECG/EKG. I can no longer do any sort of physical acivity as it leaves me out-of-breath very quickly and the pain the morning after is practically unbearable.
Any ideas??? Anyone suffering from anything similar?!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?